# SDR SWIA202311280017

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 42,898 hours, 31,614 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING OVHT WARNING MESSAGE ON CLIMB OUT, AROUND 600 FT. NOT IN ICING CONDITIONS, WING ANTI/ICE OFF. THEN MESSAGE CLEARED. RAN QRH. MESSAGE DID NOT RETURN. (FLIGHT 4944 FILED CLOSED)PERFORMED OPS CHECK OF WING A/I PER CRJ700 AMM 30-12-00, OPS CHECK GOOD
